| Model Number |
N/A |
| Medical Device Problem Code |
Component Incompatible (1108)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs0742 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (refs0742) have been reported from the same facility.
Event or Problem Description
It was reported "we recently received a new batch of picc lines from bard.The previous lot numbers we had, had a replacement connector.We used those and had to order a new case of picc kits.Our crna was preforming a picc line today and the connector failed that was in the kits.Thank goodness we had extra of the connectors that bard sent out to place on our recalled kits.The crna was able to finish the picc line.I am letting you know that with these kits we recently received the connector failed." add info rcvd 09/23/2021: placement date: (b)(6) 2021.Placement info: picc line left upper arm.Was there patient harm reported?: no.